Tampere University of Technology

TUTCRIS Research Portal

Robust Controller for Systems with Exponentially Stable Strongly Continuos Semigroups

Research output: Contribution to journalArticleScientificpeer-review

Standard

Robust Controller for Systems with Exponentially Stable Strongly Continuos Semigroups. / Pohjolainen, S.

In: Journal of Mathematical Analysis and Applications, Vol. 111, No. 2, November 1, 1985, 1985, p. 622-636.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Pohjolainen, S 1985, 'Robust Controller for Systems with Exponentially Stable Strongly Continuos Semigroups', Journal of Mathematical Analysis and Applications, vol. 111, no. 2, November 1, 1985, pp. 622-636.

APA

Pohjolainen, S. (1985). Robust Controller for Systems with Exponentially Stable Strongly Continuos Semigroups. Journal of Mathematical Analysis and Applications, 111(2, November 1, 1985), 622-636.

Vancouver

Pohjolainen S. Robust Controller for Systems with Exponentially Stable Strongly Continuos Semigroups. Journal of Mathematical Analysis and Applications. 1985;111(2, November 1, 1985):622-636.

Author

Pohjolainen, S. / Robust Controller for Systems with Exponentially Stable Strongly Continuos Semigroups. In: Journal of Mathematical Analysis and Applications. 1985 ; Vol. 111, No. 2, November 1, 1985. pp. 622-636.

Bibtex - Download

@article{7896b5c270284e099b135d51383610f5,
title = "Robust Controller for Systems with Exponentially Stable Strongly Continuos Semigroups",
author = "S. Pohjolainen",
note = "Contribution: organisation=mat,FACT1=1",
year = "1985",
language = "English",
volume = "111",
pages = "622--636",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Elsevier",
number = "2, November 1, 1985",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Robust Controller for Systems with Exponentially Stable Strongly Continuos Semigroups

AU - Pohjolainen, S.

N1 - Contribution: organisation=mat,FACT1=1

PY - 1985

Y1 - 1985

M3 - Article

VL - 111

SP - 622

EP - 636

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2, November 1, 1985

ER -